# SDR CAL960521

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbonded
- Location: Bs 980
- Part time: 70,340 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - DISBOND FOUND AT 6TH WINDOW FORWARD OF STATION 980 LEFT 8 INCH AREA.  ADDED FIELD FASTENERS AT DISBOND AND OVERSIZE EXISTING FASTENERS AND INSTALLED PER SA004-5310-01827, SA007-5310-01827 AND JA5310-0182702001.  (M)
